Alert archive / Missouri / River Flood Warnings in 2011
River Flood Warning 12, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Feb 21, 2011, 7:44 AM CST for Cooper County, Saline County, Missouri. It took effect at Feb 21, 2011, 2:22 PM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2011, 7:44 AM CST (13:44 UTC)
- In effect from
- Feb 21, 2011, 2:22 PM CST
- Expired
- Feb 22, 2011, 7:00 AM CST
- In force
- 17 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Cooper County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Blue Lick (BLVM7).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
335
WGUS43 KEAX 211344
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
744 AM CST MON FEB 21 2011
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-221344-
/O.NEW.KEAX.FL.W.0011.110221T1900Z-110223T0712Z/
/VLYM7.1.ER.110221T1900Z.110222T0000Z.110222T0712Z.NO/
744 AM CST MON FEB 21 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* FROM THIS AFTERNOON TO LATE TUESDAY NIGHT.
* AT 7:00 AM MONDAY THE STAGE WAS 17.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 23.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 17.4 MON 07 AM 23.0 THIS EVENING
$$
MOC053-195-221343-
/O.NEW.KEAX.FL.W.0012.110221T1738Z-110225T0738Z/
/BLVM7.1.ER.110221T1738Z.110222T1800Z.110224T0738Z.NO/
744 AM CST MON FEB 21 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS MORNING TO LATE THURSDAY NIGHT.
* AT 6:45 AM MONDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 25.9 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 22.6 MON 07 AM 25.9 EARLY TUESDAY
AFTERNOON
$$4 follow-up statements
540
WGUS83 KEAX 211704
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 AM CST MON FEB 21 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...JOHNSON...PETTIS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-221704-
/O.CON.KEAX.FL.W.0011.110221T1900Z-110223T0712Z/
/VLYM7.1.ER.110221T1900Z.110222T0000Z.110222T0712Z.NO/
1104 AM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* UNTIL LATE TUESDAY NIGHT.
* AT 10:00 AM MONDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 23.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 19.6 MON 10 AM 23.0 THIS EVENING
$$
MOC053-195-221703-
/O.EXT.KEAX.FL.W.0012.110221T2022Z-110225T0738Z/
/BLVM7.1.ER.110221T2022Z.110222T1800Z.110224T0738Z.NO/
1104 AM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* FROM THIS AFTERNOON TO LATE THURSDAY NIGHT.
* AT 10:45 AM MONDAY THE STAGE WAS 23.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 25.9 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 23.0 MON 11 AM 25.9 EARLY TUESDAY
AFTERNOON
$$
ACH115
WGUS83 KEAX 212233
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 PM CST MON FEB 21 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER AT VALLEY CITY
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK...AFFECTING THE FOLLOWING COUNTIES
IN MISSOURI...COOPER AND SALINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC101-159-212303-
/O.CAN.KEAX.FL.W.0011.000000T0000Z-110223T0712Z/
/VLYM7.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
433 PM CST MON FEB 21 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER AT VALLEY CITY.
* AT 4:00 PM MONDAY THE STAGE WAS 21.0 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF
21.5 FEET AROUND 6 PM THIS EVENING...AND THEN BEGIN TO FALL.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
VALLEY CITY 22 21.0 MON 04 PM 21.5 THIS EVENING
$$
MOC053-195-222232-
/O.EXT.KEAX.FL.W.0012.000000T0000Z-110225T0520Z/
/BLVM7.1.RS.110222T0000Z.110223T0600Z.110224T0520Z.NO/
433 PM CST MON FEB 21 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 3:45 PM MONDAY THE STAGE WAS 23.8 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 25.9 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 23.8 MON 04 PM 25.9 EARLY WEDNESDAY
MORNING
$$296
WGUS83 KEAX 221026
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
426 AM CST TUE FEB 22 2011
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-231026-
/O.EXT.KEAX.FL.W.0012.000000T0000Z-110223T1600Z/
/BLVM7.1.RS.110221T2345Z.110222T0445Z.110222T1600Z.NO/
426 AM CST TUE FEB 22 2011
THE FLOOD WARNING CONTINUES FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 3:45 AM TUESDAY THE STAGE WAS 24.1 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.2 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 24.1 TUE 04 AM 24.2 THIS MORNING
$$401
WGUS83 KEAX 221300
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 AM CST TUE FEB 22 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAM...
BLACKWATER RIVER NEAR BLUE LICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...SALINE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-195-221330-
/O.CAN.KEAX.FL.W.0012.000000T0000Z-110223T1600Z/
/BLVM7.1.RS.110221T2345Z.110222T0445Z.110222T1120Z.NO/
700 AM CST TUE FEB 22 2011
THE FLOOD WARNING IS CANCELLED FOR
THE BLACKWATER RIVER NEAR BLUE LICK.
* AT 6:45 AM TUESDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 24.0 FEET.
* FELL BELOW FLOOD STAGE AT 5:20 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 22.0 FEET BY
WEDNESDAY MORNING.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BLACKWATER RIVER
BLUE LICK 24 23.9 TUE 07 AM 23.9 THIS AFTERNOON
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 21, 6:00 AM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Feb 21, 6:00 AM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 600 AM CST MON FEB 21 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /334 AM CST MON FEB 21 2011/ MAIN CONCERNS IN THE NEAR TERM FOCUS ON THE ONGOING CONVECTION AND THE COLD AIR SPILLING INTO THE FORECAST AREA. THIS MORNING: MODELS ARE IN GOOD AGREEMENT SHOWING THE CURRENT CONVECTION COINCIDENT WITH AN AREA OF FRONTOGENESIS ALOFT. THE STRONGEST AREA OF WHICH SHOULD EXIT OUR FORECAST AREA BY MID TO LATE MORNING. THIS MAY NEED TO BE SPED UP WITH LATEST SATELLITE RETURNS SHOWING WARMING OF CLOUD TOPS INDICATING THAT THE PRECIPITATION IS WEAKENING. THE CONCERN HOWEVER IS THAT THE LOW LEVEL COLD AIR WILL UNDERCUT THIS AREA OF LIFT ALOFT AND WE MAY SEE SOME FREEZING RAIN OR SLEET. TO ACCOUNT FOR THIS HAVE KEPT SOME CHANCES OF PRECIPITATION GOING THROUGH LATE THIS MORNING AND HAVE MENTIONED THE POTENTIAL OF FREEZING RAIN AND SLEET IN THE FORECAST. BECAUSE THE PRECIPITATION IS EXPECTED TO BE WINDING DOWN THROUGH THE MORNING HOURS ACCUMULATIONS OF ICE SHOULD BE VERY MINOR BUT THESE COULD BE ENOUGH TO MAKE THE MORNING COMMUTE SOMEWHAT TRICKY. TUESDAY - WEDNESDAY: QUIET WEATHER IS EXPECTED THROUGH THIS PERIOD AS SURFACE HIGH PRESSURE TRAVERSES THROUGH THE REGION AND BROAD UPPER RIDGING BUILDS AHEAD OF THE NEXT SHORTWAVE. THURSDAY - FRIDAY: MEDIUM RANGE MODELS ARE DECENT AGREEMENT DEPICTING A FAIRLY STRONG STORM SYSTEM FOR THURSDAY INTO FRIDAY. AS WITH ANY SYSTEM THE DETAILS ARE TRICKY AND THIS SYSTEM WILL BE EVEN MORE SO AS SIGNIFICANT WARM ADVECTION IS EXPECTED AHEAD OF THE SYSTEM AND HIGH PRESSURE IN THE NORTHERN PLAINS SPILLS COLD AIR INTO OUR REGION. NATURALLY WE LOOK TO BE WHERE THESE TWO AIRMASSES MEET AND AS A RESULT THE PRECIPITATION TYPE AND LOCATION WILL BE EXTREMELY CHALLENGING. THERE IS THE POTENTIAL FOR FREEZING RAIN AND SLEET INITIALLY AS THE LOW LEVEL COLD AIR UNDERCUTS THE WARM ADVECTION ALOFT. AS THE SURFACE LOW MOVES AWAY AND COLD AIR SPILLS FURTHER SOUTH A TRANSITION TO SNOW WILL OCCUR. BUT THEN THE QUESTION IS DO WE HAVE ANY ICE CRYSTALS ALOFT AND IF THERE IS NOT WHOLE NEW PRECIPITATION TYPE PROBLEMS OCCUR. MODELS DO AGREE THAT GULF MOISTURE WILL BE READILY AVAILABLE FOR THIS SYSTEM WHICH REALLY INCREASES QPF. MODELS ALSO INDICATE GOOD DIFFLUENCE ALOFT AS THE REGION SITS IN NEARLY THE IDEAL AREA OF THE COUPLED JET. GIVEN THE STRENGTH OF THE WARM/MOIST ADVECTION...THE STRONG COLD CONVEYOR BELT /40 TO 50 KT EAST NORTHEASTERLY MID LEVEL WINDS/ AND THE COUPLED JET STRUCTURE...A SIGNIFICANT WINTER STORM IS BECOMING AN INCREASING LIKELY POSSIBILITY. BUT AS STATED ALREADY THE DETAILS OF WHERE ARE STILL VERY MUCH IN DOUBT GIVEN THE UNCERTAINTIES REGARDING THE TEMPERATURE PROFILE. CDB && .AVIATION... EXPECT MVFR CIGS TO GRADUALLY MOVE EAST THIS MORNING...LEAVING VFR CONDITIONS THAT WILL PERSIST THROUGH THE END OF THE TAF PERIOD. EXPECT NORTHWEST WINDS TO INCREASE SLIGHTLY AND BECOME GUSTY FOR THE LATE MORNING AND AFTERNOON...AS THE MVFR CIGS MOVE OUT. WINDS WILL GRADUALLY TURN WESTERLY AND DIMINISH THIS EVENING AND OVERNIGHT AS HIGH PRESSURE CONTINUES TO MOVE INTO THE REGION. NRR && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Feb 21, 5:03 AM CST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 503 AM CST MON FEB 21 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-221115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 503 AM CST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT LIGHT FREEZING RAIN AND SLEET IS POSSIBLE THIS MORNING GENERALLY ALONG AND EAST OF LINE FROM BUTLER TO BOONVILLE. THIS MAY RESULT IN MINOR ACCUMULATIONS OF ICE WHICH COULD LEAD TO SLICK SPOTS ON AREA ROADS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR WINTRY PRECIPITATION THURSDAY ACROSS NORTHERN MISSOURI AND EXTREME NORTHEAST MISSOURI...AND THURSDAY NIGHT OVER THE ENTIRE REGION AS A STORM SYSTEM TRACKS ACROSS SOUTHERN MISSOURI. THERE IS CONSIDERABLE UNCERTAINTY AT THIS POINT REGARDING THE INTENSITY...TIMING AND LOCATION OF THE STORM BUT ACCUMULATING SNOWS AND MIXED PRECIPITATION ARE POSSIBLE DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CDB
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 10:49 PM CST | Special Weather Statement | EAX | Bates | 26 min |
| Feb 21, 12:24 AM CST | Special Weather Statement | EAX | Bates | 51 min |
| Feb 21, 7:44 AM CST | River Flood Warning | EAX | Johnson, Pettis | 9 hr |
Nearby
River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.